# SDR DL73K001580

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 47,704 hours, 38,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD STRAP WAS FOUND CORRODED AND CRACKS WERE FOUND IN THE FORWARD FRAME OF THE C2 DOOR OPENING AT APPROX WL 160.  THE STRAP WAS REPLACED AND THE FRAME MODIFIED PER S/B 737-53-1096 WITH SOME DEVIATIONS PER ERA 334753-14 AT HMV.
